# SDR AALA970028

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46989
- System (JASC): 2840 · Fuel Indicating System
- Part: Bracket
- Part number: ANN01001
- Condition: Corroded
- Location: Ws 538
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUEL QUANTITY ASSEMBLY HAS HEAVY CORROSION ON BRACKETS.  FUEL QUANTITY GAUGE ASSEMBLY REMOVED AND REPLACED WITH SERVICEABLE UNIT AND 8130 PARTS TAG.  (M)
